# SDR VNAA2013022200012

- Difficulty date: February 22, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 21,993 hours, 22,384 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Part number: 32144424
- Part serial: 3139
- Condition: Failed
- Location: Anti-Ice Sys
- Part time: 22,027 hours, 22,412 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LEFT WING ANTI-ICE AMBER CAS MESSAGE ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED LEFT 14TH STAGE MODULATING AND SHUTOFF VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
